Cymbalta side effects how long

Common Questions and Answers about Cymbalta side effects how long

cymbalta

Avatar n tn How long til withdrawal symptoms stop?? It has been 2 wks and i feel alot of anxiety hot flashes, diarrhea and headache.
Avatar f tn Two of the more common side effects of Cymbalta are insomnia and fatigue. Many of the common side effects of medications go away when our body has adjusted to the medication. How long have you been taking it? It can take anywhere from 1-4 weeks for the Cymbalta to work, so if you've been on it less than that amount of time, I would stick it out and see if the exhaustion goes away. If it doesn't, then obviously you need to see your doctor to discuss this.
Avatar f tn i am on cymbalta...no side effects until my doctor upped my dose, but just extreme tiredness, so i lowered my dose back to 60 mgs....usually the brain zaps are when you suddenly stop taking it, any antidepressant can cause this when abruptly stopped....but everyone is different. are you experiencing any side effects from it now?
Avatar f tn I was recently perscribed Cymbalta, thought I've not yet taken it for the same reason as you.. side effects. I'm a long-time sufferer of panic attacks and I'm always afraid of feeling "weird" or "out of it" from taking a new med. I'm going to try it tomorrow though, since I'm in so much pain with my Fibromyalgia that I'll just take the panic attacks at this point. Hopefully it will be a good experience. I'll let you know.
Avatar m tn Staying focused and that feeling of being lightleaded/dreamy could be side effects of the Cymbalta and you can ask your doctor about those as well, even though he should have explained, in detail, any and all side effects you may experience. Call your doctor. You deserve to have your questions answered.
Avatar f tn Has anyone taken Cymbalta for depression? If so, how long...what were the side effects if any? How long have you been taking it....are you happy with it?
Avatar m tn Was wondering has anyone out there taken this medicationand how dose it work for you. also I understand the side effects aren't to bad. I know everyone is different but how long did you take it before feelig better.
1442059 tn?1340244552 I was on Cymbalta for 5 months. Only side-effects I had was nausea for about 1 week then it went away. Cymbalta was very energetic and helped me going thru the hard time I was dealing when my mom had cancer. When she passed I stopped cold turkey and had brain zaps for 1 month. This drug is very potent and can work very well but it's not a cheap drug and cost a lot. I was very active while being on Cymbalta (going to the gym 3-4 times a week and jogging 45 min everyday) and very outgoing.
Avatar f tn As for side effects........ ALL MEDICATIONS HAVE SIDE EFFECTS - BAR NONE. Even over the counter medications have side effects. One person can try Celexa and have horrible side effects that are completly intolerable, while the next person may only be mildly effected and adjust fine. This same scenerio is true of all medications and the only way to know just how they will effect you and to what degree is to try.
Avatar f tn I' m on cymbalta and i think its very good! Gives a lot of energy and i can stand the litle side effects i have, like increased sweating, and litle jaw tremor which is reducing by time. Another side effect i have is delayed ejacuation, but i enoy that.
1168718 tn?1464987135 I have been reading about it, and weight gain is something that I don't want to deal with, and some of the side effects aren't so nice. I have been getting these lumps all through my body, and they are painful at times, and I think he thought maybe it would work for pain and help me sleep better to, I do take Zoplicone to sleep 2x7.5 mg. pills................ I know this is alot of info, but since I am now injecting, I am wondering how all this is going to work.
3547166 tn?1347817600 Most times, people are started out on a fairly low dose, for the purpose of lessening any side effects. Therefore, at the end of that 4-6 week period, even if you aren't feeling a TON better, it STILL doesn't necessarily mean it is not going to work. At that point, you would regroup with your doc, and discuss the next logical step, which is usually a dosage increase. Please hang in there...my fingers and toes are crossed that this is going to do the trick.
922573 tn?1304102929 Has anyone tried Cymbalta? If so, how did it work for you? Any side effects? Any experiences, good or bad, that you can share would be greatly appreciated. Thanks!!! Keri :) p.s. an EXTREME turn off to the neurontin: dizzines- I already have a vertigo disorder, fatigue- I am in college with 2 young kids and need not be tired, and weight gain- I am at a healthy weight now and want to keep it that way. I am thinking Cymbalta might be the route to go.
177382 tn?1253044740 I have had no side effects from Cymbalta. I did not know Cymbalta was being rx for fibro i am going to tel my dad.
387767 tn?1345875627 I looked up the side effects of Cymbalta and these are not very common ones, so I don't know what to tell him. I said to call the doctor, but he never does. I am worried. Anyone experience any side effects like this from this drug. Thanks.
1286779 tn?1400016406 She went to a doctor yesterday about her hair and the doctor told her that it was because of this medication (Lydrica) But I have seen all side effects and none talk about hair lost. And my mother does not want to leave this medication because its the only one that works for her burning feet. Has anybody else expirence hair loss with Lydrica?She also takes Cymbalta 60mg,lyrica 75mg, Nexuim 40mg, and Tramabol 50mg. What do you all suggest she get tested for ?
5082295 tn?1371254511 Typical start up side effects of Cymbalta would be an increase in anxiety (feeling jittery), insomnia or drowsiness, GI disturbances (lack of appetite, nausea, diarrhea), headache. Typically, start up side effects will start to improve about 2-3 weeks in. Just give it some time. You can probably take it at night, it may help how you feel, at least during the day. Ask your doctor. Hang in there dear!
Avatar n tn I'm wondering what the side effects are, and how long it takes to determine if a medication such as Cymbalta is working. I have had headaches as long as I can remember, along with back pain, muscle aches, fatigue, trouble sleeping and digestive and weight problems, and putting them all together might make me a candidate to try this medication.
Avatar f tn Has anyone taken it? Any insight into how it works or doesn't work? Any side effects? I'd be curious if anyone has any thoughts on the medication. I'm starting at 30mg a day for 7 days and then increasing to 60mg per day. Thanks!
310072 tn?1209735352 I tell you this, not to give the drug a bad name, but to warn you if you do go on this drug to be smarter than I (and my Dr) and slowly wean yourself over at least 30 days, more depending on how long and amount on the drug. These symptons are known as "discontinuation symptons"--just a fancy way the drug makers use to name withdrawal because of the negative thoughts associated with the term withdrawal.
Avatar f tn I looked the side effects up and seen that indeed it was a side effect.
1442059 tn?1340244552 Ditto. Trin is correct. It can take a while for you to get use to the new meds. Remember it is changing the chemicals in your brain it take time for that to stabilize. If your symptoms cause by side effects continue then you should try another anti-depressant. Each person reacts differently to these drugs. You need to find a anti-depressant that works for YOU. No need to worry about an anti-depressant causing suicide. It is a very rare side effect of any anti-depressant.
Avatar f tn How long does it take for the withdrawal symptons to go away? I got off Cymbalta 5/31 and had severe reactions, my dr put me on Prosac for six weeks, it helped. But I have been off Prosac since 7/25 and am still having some pretty bad withdrawal symptons. Head and body aches, electric shocks, paranoia, my feet hurt really bad, it's hard to walk on them and my ankles swell every day. Does it ever get any better?
407790 tn?1397764626 2.5 mg. Does anyone know if you're less likely to get side effects if you're on a low dose? Thanks in advance for any help you can give me.
Avatar n tn You are not alone, I too suffer from extreme exhaustion and lots of long term side effects. I agree that it's hard to fight the system but you have to keep trying! Keep checking with different doctors...........at least that's what I'm doing, it just is NOT normal for an HCV SVR to experience this much fatigue (there must be something else wrong). You sound like a very caring man and she is lucky to have you. My best to you and your wife.
Avatar n tn Attention anyone taking Cymbalta...PLEASE read about the side effects and the horrible withdrawl symptoms. It turned me into a zoombie then it took over a year to withdraw from. It is worse than anything I have ever experienced in my whole life. I am not going to be a guinea pig for any more of these new drugs, I'll just stick with vicodin.
Avatar n tn I hate to say this but depending on how long you've been on and how high the dose....its gonna get worse before it gets better. I've missed as many as 4 before and by then I was crying hysterically alternated by screaming into my pillow when it got really bad. I'm on my 3rd day now (off) because I lost my job and can no longer afford the meds. I'm VERY calm because I'm making myself so but I know its going to get much worse in the next few days. Please talk to your DR about tapering off!!